Korean J. Math.  Vol 27, No 3 (2019)  pp.803-817
DOI: https://doi.org/10.11568/kjm.2019.27.3.803

On Steffensen inequality in $p$-calculus

Milad Yadollahzadeh, Mehdi Tourani, Gholamreza Karamali


In this paper, we provide a new version of Steffensen inequality for $p$-calculus analogue in [17,18] which is a generalization of previous results. Also, the conditions for validity of reverse to $p$-Steffensen inequalities are given. Lastly, we will obtain a generalization of $p$-Steffensen inequality to the case of monotonic functions.


p-derivative; p-integral; Steffensen inequality

Subject classification

05A30; 34A25


Full Text:



M.H. Annaby and Z.S. Mansour, q-Fractional Calculus and Equations, Springer- Verlag, Berlin Heidelberg, 2012. (Google Scholar)

A. Aral, V. Gupta, and R.P. Agarwal, Applications of q-Calculus in Operator Theory, New York, Springer, 2013. (Google Scholar)

J.A. Bergh, Generalization of Steffensen inequality, J. Math. Anal. Appl. 41, (1973), 187–191. (Google Scholar)

P.S. Bullen, The Steffensen inequality, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 320-328, (1970), 59–63. (Google Scholar)

P. Cerone, Special functions: approximations and bounds, Appl. Anal. Discrete Math. 1 (1) (2007), 72–91. (Google Scholar)

B. Choczewski, I. Corovei, and A. Matkowska, On some functional equations related to Steffensen inequality, Ann. Univ. Paedagog. Crac. Stud. Math. 4 (2004), 31–37. (Google Scholar)

T. Ernst, A comprehensive treatment of q-Calculus, Springer Science, Business Media, 2012. (Google Scholar)

A.M. Fink, Steffensen type inequalities, Rocky Mountain J. Math. 12 (1982), 785–793. (Google Scholar)

L. Gajek and A. Okolewski, Steffensen-type inequalites for order and record statistics, Ann. Univ. Mariae Curie-Sk lodowska, Sect. A 51 (1) (1997), 41–59. (Google Scholar)

L. Gajek and A. Okolewski, Sharp bounds on moments of generalized order statistics, Metrika 52 (1) (2000), 27–43. (Google Scholar)

L. Gajek and A. Okolewski, Improved Steffensen type bounds on expectations of record statistics, Statist. Probab. Lett. 55 (2) (2001), s205–212. (Google Scholar)

H. Gauchman, Integral Inequalities in q-Calculus, Comp. Math. with Applics. 47 (2004), 281–300 (Google Scholar)

F.H. Jackson, On q-functions and a certain difference operator, Trans. Roy Soc. Edin. 46 (1908), 253–281. (Google Scholar)

V. Kac and P. Cheung, Quantum calculus, Springer Science, Business Media, 2002. (Google Scholar)

E. Koelink, Eight lectures on quantum groups and q-special functions, Revista colombiana de Matematicas. 30 (1996), 93–180. (Google Scholar)

T.H. Koornwinder and R.F. Swarttow, On q-analogues of the Fourier and Hankel transforms, Trans. Amer. Math. Soc. 333 (1992), 445–461. (Google Scholar)

A. Neamaty and M. Tourani, The presentation of a new type of quantum calculus, Tbilisi Mathematical Journal-De Gruyter 10 (2) (2017) 15–28. (Google Scholar)

A. Neamaty and M. Tourani, Some results on p-calculus, Tbilisi Mathematical Journal-De Gruyter 11 (1) (2018), 159–168. (Google Scholar)

K.R. Parthasarathy, An introduction to quantum stochastic calculus, Springer Science, Business Media, 2012. (Google Scholar)

J.F. Steffensen, On certain inequalities between mean values, and their application to actuarial problems, Skand. Aktuarietidskr. 1 (1918), 82–97. (Google Scholar)

P.M. Vasic and J.E. Pecaric, Note on the Steffensen inequality, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 716-734, (1981), 80-82. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr